Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Day 3 of Prozac.... is it in my head to feel side effects already?

(5 Posts)
Alambil Fri 11-Sep-09 12:37:13

I can barely stay awake
I feel crabby and a bit dizzy and sick

It could be general tiredness?
It could be "coming down with something"?

Am I imagining it after only consuming 3 20mg pills?

nevergoogledragonbutter Fri 11-Sep-09 12:39:38

more than likely the side effects.

can you get a chance to have a lie down?

Alambil Fri 11-Sep-09 12:49:26

I could lie down now before I collect DS but it just feels like giving in... like I don't NEED it and should be doing 10 million other things

nevergoogledragonbutter Fri 11-Sep-09 12:55:48

Hang in there, but know that the side effects should settle eventually. You can do all those 10 million other things then.

Alambil Fri 11-Sep-09 12:59:03

Oh I will - I need to... just wondered if they hit that soon thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now